Skip to Accessibility Tools Skip to Content Skip to Footer

CGRP: Ajovy Experience

I literally have tried about every oral meds out there and Botox. Now I was prescribed Ajovy. I have had no change in symptoms but my moods have been all over. The neurologist was ok see you in six months. Anyone else experience this?

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Tom Picerno moderator
    2 months ago

    Reba I am also on Ajovy and Botox. I have noticed I get agitated more easily since starting Ajovy. I still have daily migraine pain but it is more diffused than prior to taking the shot. I’ve been getting pain spikes throughout the day too instead of constant pain. You may want to consider seeking out another neurologist if yours just brushes you off when discussing the side effects of a medication. Here’s a link to help you find a specialist near you. http://migraine.com/blog/looking-for-a-migraine-specialist/. Be well.

  • Poll